# SDR DXTA2024071612361

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N393QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500356
- Aircraft time: 6,692 hours, 5,262 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: DAP0010011
- Part serial: 501870766
- Condition: Defective
- Location: Brake Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES PULSATING ON LANDING &TAXI.  PER CRC RECOMMENDATION, PERFORMED A VISUAL INSP OF BRAKE SYS & NO FAULTS. BLED  HYD SYS. CHECKED & FOUND HYD SYS PROPERLY SERVICED. PERFORMED INCOMING PART CHECK & FOUND THE BCU RECEIVED WAS THE WRONG P/N REQUIRED. CONTACTED MCC AND ADVISED OF FINDINGS.   WORK PERFORMED IAW AMM 12-13-00.  GAINED ACCESS & REMOVED BCU DUE TO INTERNAL FAILURE. INSTALLED A MODIFIED BCU P/N: DAP00100-11 S/N: 261860215.  CLOSED ACCESS.  PERFORMED MAIN BRAKE SYS FUNCTIONAL CHK. FUNCTIONAL CHKD SATISFACTORY.  BLED & SERVICED HYDS AS REQUIRED.  TAXIED ACFT OUT & PERFORMED MULTIPLE OPS CHKS OF MAIN BRAKE SYS.  OPS CHKD SATISFACTORY, NO DISCREPANCIES NOTED.  CLOSED ACFT. WORK PERFORMED IAW AMM 32-41-01.
